Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi all, so weve all gathered that roaccutane prob will not help scaring but could anyone tell me if it helps red marks? I think this is half my problem (damn 10% BP). Any advice appreciated!

xD

Share this post


Link to post
Share on other sites

roaccutane will definatly not help scaring or red marks, it only helps active acne. red marks will go eventually on their own but you can buy stuff to speed up the process, e.g., vita k or neutrogena multi vitamin moisturiser. they help. BP makes red marks worse.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×